# SDR SWAA2025032497565

- Difficulty date: February 18, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 57,118 hours, 34,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 380-400 RBL 40 WL 208.  <[01] REMOVED AND REPLACED CRACKED INTERCOSTAL WITH NEW AT BS 380-400 RBL 40 WL 208. VERIFIED SRM 53-00-04-1A-1 IS APPLICABLE FOR ALLOWABLE DAMAGE ON CRACKED INTERCOSTAL BS 380-400 RBL 40 WL 208. REMOVED CRACKED INTERCOSTAL AT BS 380-400 RBL 40 WL 208 IAW SRM 51-40-02 INSTALLED NEW INTERCOSTAL AT BS 380-400 RBL 40 WL 208 IAW SRM 51-40-02; BOEING DWG#143A5400 REV:A PART FOUND TO BE OUT OF LIMITS DUE TO CRACK BEING IN THE HOLE IAW SRM 53-00-04-1A-1 TREATED AND PRIMED IAW SRM 53-00-04-1A-1 PARAGRAPH 2. E. (1) (2); [02] VERIFIED.
